Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2013, Article ID 897158, 7 pages
http://dx.doi.org/10.1155/2013/897158
Research Article

Sparse Cumulants Fitting for Direction-of-Arrival Estimation without Redundancy

Key Lab of Wireless Sensor Networks and Communication, Shanghai Institute of Microsystem and Information Technology, Chinese Academy of Sciences, Shanghai 200180, China

Received 8 July 2013; Accepted 3 December 2013

Academic Editor: Yuanxun Ethan Wang

Copyright © 2013 Shuang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuang Li, Xiaoxiao Jiang, Sai Ma, and Yingguan Wang, “Sparse Cumulants Fitting for Direction-of-Arrival Estimation without Redundancy,” International Journal of Antennas and Propagation, vol. 2013, Article ID 897158, 7 pages, 2013. https://doi.org/10.1155/2013/897158.